1 year 4 months ago#27001by email@example.com
firstname.lastname@example.org created the topic: Targin
Hi all. i am Noel. I take Targin 40/20 plus 20/10 with little effect. I have lost 25 kgs in the last 6 months, intentionally, and was wondering if the decrease in weight will reduce the pain. It stems from my back and focus"s on my right leg. I have taken the initiative and reduced meds to 40/20 in the hope my pain will not return. Was wondering if pain was to worsen with decreased dose how long before it reared its ugly head. I have been on the reduced dose for 24 hours. I have also had a cereberal aneurysm double clipped as well as a fem pop bypass. Thanks.
I'm also on Targin (5/2.5) twice a day. My GP thinks that losing weight will help reduce the pain. I've lost 3kg over Christmas, and my pain is still pretty much the same. I'd need to lose at least another 5kg to get back to my weight before I started suffering from back pain. It may reduce the stress put on your spine.